The Lupus Forum banner
1 - 11 of 11 Posts

·
Registered
Joined
·
9 Posts
Discussion Starter · #1 ·
I am still waiting for the results of my skin biopsy, bloods etc so it hasn't been confirmed I definately have Lupus although my gp and the dermotologist say I have:(
The thing is I have been feeling like crap more and more each day, I also have epilepsy so am on a lot of meds for that and I thought I was tired before but now:eek::eek: What isint helping is I can not sleep for more than a couple of hours at a time and it's really taking it's toll, I wake up feeling like I have slept all night and really I have been in bed for no time:sad: The other thing that wakes me is really sore elbows and shoulders? I get sore wrists but have always put that down to work etc.... I have also started to use eye bath on a regular basis as my eyes are always so stingy?
My skin condition is getting worse again when really with the new steroid cream it should have cleared abit by now, surely:( I never go out without factor 50 on so it's really getting me down.
Sorry to go on but I am VERY depressed with it all I moaned about the feeling tired etc because of my epilepsy but this is to much I have had enough:sad:
 

·
Registered
Joined
·
3,471 Posts
pixy (((((((((((((hugs)))))))))))))))). what a time you are having, i know from not having much sleep my slef it gets on top of you, but its hard when you keep waking up, i know........ did you have the epelepsy before or after the lupus?? mine came after the lupus...... its all meds hey

i hope they soon get you under much better control, life can be so hard
and when your in pain and fatuged it jusat adds to the stress of everything, bed time is not nice when your hurting, cant get comfy, as your hurting, lets keep positive and hope they hurry up these docs

lots of hugs comming Lin xxxxxxxxxxxxxxxxxx
 

·
Registered
Joined
·
4,968 Posts
Pixy you sure have had a rough go of things. I am so sorry and feel your frustration. I am hopeful that the doctors will get on the same page and you can then get on meds and get feeling well again.

Sending you gentle hugs and healing thoughts.:wink2::wink2::wink2:
 

·
Moderator
Joined
·
11,410 Posts
Hi Pixy,

When did you get the biopsy done? Did they say how long all the tests would take?

Do you have a rheumatologist? Could you put a call into one of your doctors and tell them of your symptoms are getting worse?
Lack of sleep causes pain and fatigue. It turns into one vicious cycle when we don't get the sleep we need.

I hope you get some relief soon and you can contact one of your doctors about your lack of sleep.

Take care,
Lyn



 

·
Premium Member
Joined
·
7,567 Posts
Hi Pixy, lack of sleep is horrible. Could you not contact the doc and ask him to prescribe something for you? Maybe he could chase up your results at the same time?
The wait must be stressful, I do sympathise.

Deb x
 

·
Registered
Joined
·
9 Posts
Discussion Starter · #6 ·
Thank you for your replys;)
I got a letter from my dermotologist today, the skin biopsy showed i have S.L.E. She wants to see me on the 4th Nov. She also said in the letter she has written to a Nuerologist as she may think my skin condition could be due to the carbomazapine (sp) I have been on for over 10 years??
I am so confused, I don't know what to think now:sad::sad:
I have been epileptic for 23 yrs and it's been really hard for me to come to terms with if I'm honest I have not long come to terms. Do I now have Lupus to deal with also or will it go away when I change my tablets or does Lupus not go away:eek: What a mess!!
I can't beleive I got so upset at reading her letter I cried for hours, I suppose it maybe cause I don't know whats happening and I dont want to go on like this:sad:
Can I just add I am not always a gurny cow who moans on :wink2:Thanks for reading
 

·
Registered
Joined
·
3,471 Posts
Tegretol is what i cant take, fetched me out in a rash, i know you say you have been on it for yrs, but we can just be come alergict to a thing.

im so sorry you have all this to cope with, when i was firsat told i had lupus i cried, think most of us do, then when you get told you have something else to you cry for that, i thinbk its a way of greaving my self,

i still get upset now, from not being able to do what i once did, and for not having the old Linda back i once knew........... i worked 18hrs went to the gym 3 times a week, walked the dog each day for miles,

and now, grrrrrrrrrrrrrrrrr like a old women, so you moan away, you have every right to, it all takes time to come to terms with, if we ever do, i sometimes wonder if we do, or should i say i do !!!

dont be to hard on your self, your trying to adapt to all of this crap right now........ if its not one thing its another, but with the right meds things can get back on track, maybe not like it was but fingers crossed

sending you a big (((((Hug)))) Lin xxxxxxxxxxxx
 

·
Registered
Joined
·
15,684 Posts
Hi Pixie, first of all a big hug for you :grhug: what an emotional roller coaster you have been on!

Of course you will have to wait and see what the docs final say is but there have been some documented cases of people who develop drug-induced Lupus from Carbemazapine (Tegretol) - one case didn't develop until after 8 years of usage :eek: Once the drug was discontinued (and I presume another one substituted) the symptoms went away. Who knows if that's what category you will fall into, but that would be great and I hope that will be the case with you :luck:

http://www.springerlink.com/content/kebdcx7hcrr28x7k/

Will be thinking of you and hoping that appt. comes around quickly to put you out of this misery :hugbetter:

love
Lily
 

·
Registered
Joined
·
1,640 Posts
Hi Pixie,

Just want to say that I hope you begin feeling better soon. I feel your frustration and hurt.


Love,
Sandy
 

·
Premium Member
Joined
·
7,567 Posts
Hi Pixie, just wanted to say I understand your emotional reaction and your frustration. You still don't have definitive answers. You have taken the first step though, you know what is wrong, just need to sort out how you are going to treat it. Hopefully the appt with the neurologist will come through soon. Stay strong, you will get through this.

Deb
 
1 - 11 of 11 Posts
This is an older thread, you may not receive a response, and could be reviving an old thread. Please consider creating a new thread.
Top